Alert archive / Florida / Wind Chill Advisories in 2008
Wind Chill Advisory 1, NWS Miami, FL
NWS Miami, FL issued this wind chill advisory at Jan 1, 2008, 5:07 AM EST for Glades County, Hendry County, Florida. It took effect at Jan 2, 2008, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2008, 5:07 AM EST (10:07 UTC)
- In effect from
- Jan 2, 2008, 3:00 AM EST
- Expired
- Jan 2, 2008, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KMFL 011007 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 507 AM EST TUE JAN 1 2008 ...WIND CHILL WATCH IN EFFECT FOR GLADES AND HENDRY COUNTIES... FLZ063-066-012100- /O.UPG.KMFL.WC.A.0001.080102T0900Z-080102T1500Z/ /O.NEW.KMFL.WC.Y.0001.080102T0800Z-080102T1400Z/ /O.NEW.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION 507 AM EST TUE JAN 1 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY... ...WIND CHILL WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY. A WIND CHILL WATCH HAS ALSO BEEN ISSUED. THIS WIND CHILL WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. A VERY STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY...USHERING THE COLDEST AIRMASS OF THIS WINTER SEASON INTO SOUTH FLORIDA. TEMPERATURES WEDNESDAY MORNING WILL RANGE FROM AROUND 40 ACROSS GLADES AND HENDRY COUNTIES. WITH NORTHWEST WINDS OF 10 TO 15 MPH...WIND CHILLS WILL FALL TO THE 30 TO 35 DEGREE RANGE. ON WEDNESDAY NIGHT INTO THURSDAY MORNING...MINIMUM TEMPERATURES COULD FALL INTO THE MID TO UPPER 20S. COMBINED WITH NORTHERLY WINDS AROUND 10 MPH...WIND CHILLS COULD FALL INTO THE UPPER TEENS TO LOWER 20S. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PROLONGED EXPOSURE CAN RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF VENTURING OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. $$ FLZ067>075-168-172>174-012100- /O.NEW.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK...FORT LAUDERDALE... HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY...MIAMI...FLAMINGO... JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD... FLORIDA CITY...EVERGLADES NATIONAL PARK 507 AM EST TUE JAN 1 2008 ...WIND CHILL WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. ON WEDNESDAY NIGHT INTO THURSDAY MORNING...MINIMUM TEMPERATURES COULD FALL INTO THE UPPER 20S TO LOWER 30S IN THE INTERIOR AND ON THE WEST COAST...WHILE THE MID TO UPPER 30S COULD OCCUR IN THE EASTERN ZONES. COMBINED WITH NORTHERLY WINDS AROUND 10 MPH...WIND CHILLS COULD FALL BELOW 35 DEGREES FOR SEVERAL HOURS ALL AREAS ...WITH SOME AREAS POSSIBLY RECEIVING SOME READINGS BELOW BELOW 25 DEGREES. A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. $$
2 follow-up statements
000 WWUS42 KMFL 011940 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 240 PM EST TUE JAN 1 2008 ...WIND CHILL ADVISORY IN EFFECT FOR GLADES AND HENDRY COUNTIES TONIGHT... ...WIND CHILL WATCH FOR ALL OF SOUTH FLORIDA FOR THURSDAY MORNING... FLZ063-066-021000- /O.CON.KMFL.WC.Y.0001.080102T0800Z-080102T1400Z/ /O.CON.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION 240 PM EST TUE JAN 1 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY... ...WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... A VERY STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING...USHERING THE COLDEST AIRMASS OF THE SEASON INTO SOUTH FLORIDA. TEMPERATURES WILL FALL INTO THE UPPER 30S AND LOWER 40S ACROSS GLADES AND HENDRY COUNTIES ON WEDNESDAY MORNING. THESE TEMPERATURES...WHEN COUPLED WITH NORTHWEST WINDS IN THE 10 TO 15 MPH RANGE...WILL CREATE WIND CHILL READINGS IN THE 30 TO 35 DEGREE RANGE. BY THURSDAY MORNING...MINIMUM TEMPERATURES WILL RANGE FROM THE LOWER 20S ACROSS THE NORTHWEST INTERIOR TO THE MID 30S ALONG THE SOUTHEAST COAST...WITH NORTHWEST WINDS RANGING FROM 5 TO 10 MPH ACROSS THE INTERIOR TO 10 TO 15 MPH ALONG BOTH COASTS. THIS WILL CREATE DANGEROUS WIND CHILL VALUES RANGING FROM THE MID TEENS NORTHWEST INTERIOR TO THE 20 TO 30 DEGREE RANGE ELSEWHERE. THUS... A WIND CHILL WATCH HAS BEEN ISSUED FOR THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PROLONGED EXPOSURE CAN RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF VENTURING OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. $$ FLZ067>075-168-172>174-021000- /O.CON.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK...FORT LAUDERDALE... HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY...MIAMI...FLAMINGO... JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD... FLORIDA CITY...EVERGLADES NATIONAL PARK 240 PM EST TUE JAN 1 2008 ...WIND CHILL WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... BY THURSDAY MORNING...MINIMUM TEMPERATURES WILL RANGE FROM THE LOWER 20S ACROSS THE NORTHWEST INTERIOR TO THE MID 30S ALONG THE SOUTHEAST COAST...WITH NORTHWEST WINDS RANGING FROM 5 TO 10 MPH ACROSS THE INTERIOR TO 10 TO 15 MPH ALONG BOTH COASTS. THIS WILL CREATE DANGEROUS WIND CHILL VALUES RANGING FROM THE MID TEENS NORTHWEST INTERIOR TO THE 20 TO 30 DEGREE RANGE ELSEWHERE. THUS... A WIND CHILL WATCH HAS BEEN ISSUED FOR THURSDAY MORNING. A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS AND WARNINGS FOR UPDATES ON THIS SITUATION. $$ 70/DD
000 WWUS42 KMFL 020956 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 456 AM EST WED JAN 2 2008 ...WIND CHILL ADVISORY IN EFFECT FOR GLADES AND HENDRY COUNTIES REMAINS IN EFFECT FOR THIS MORNING... ...WIND CHILL ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTH FLORIDA FOR THURSDAY MORNING... FLZ063-066-022000- /O.UPG.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ /O.NEW.KMFL.WC.Y.0002.080103T0200Z-080103T1400Z/ /O.CON.KMFL.WC.Y.0001.000000T0000Z-080102T1400Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION 456 AM EST WED JAN 2 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST THURSDAY FOR ALL OF SOUTH FLORIDA. THE WIND CHILL WATCH FOR SOUTH FLORIDA IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR GLADES AND HENDRY COUNTIES. THE WIND CHILL ADVISORY FOR GLADES AND HENDRY COUNTIES REMAINS IN EFFECT THIS MORNING. TEMPERATURES WILL FALL INTO THE LOWER TO MID 40S AND WITH A NORTHERLY WIND NEAR 10 MPH...WIND CHILLS CAN BE EXPECTED TO FALL BELOW 35 DEGREES. BY THURSDAY MORNING...MINIMUM TEMPERATURES WILL RANGE FROM THE UPPER 20S IN THE NORTHWEST INTERIOR TO THE UPPER 30S ALONG THE SOUTHEAST COAST. WITH NORTHWEST WINDS RANGING FROM 5 TO 10 MPH ACROSS THE INTERIOR TO 10 TO 15 MPH ALONG THE COASTS...WIND CHILLS THURSDAY MORNING WILL FALL WELL BELOW 35 DEGREES FOR SEVERAL HOURS. WIND CHILLS COULD FALL BELOW 25 DEGREES FOR A SUSTAINED PERIOD. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE INTERIOR TONIGHT. A WIND CHILL WARNING MAY HAVE TO BE ISSUED LATER TODAY IF TRENDS CONTINUE TO SUPPORT THAT POSSIBILITY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PROLONGED EXPOSURE CAN RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF VENTURING OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ FLZ067>075-168-172>174-022000- /O.UPG.KMFL.WC.A.0001.080103T0200Z-080103T1400Z/ /O.NEW.KMFL.WC.Y.0002.080103T0200Z-080103T1400Z/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK...FORT LAUDERDALE... HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY...MIAMI...FLAMINGO... JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD... FLORIDA CITY...EVERGLADES NATIONAL PARK 456 AM EST WED JAN 2 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST THURSDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. BY THURSDAY MORNING...MINIMUM TEMPERATURES WILL RANGE FROM THE UPPER 20S IN THE NORTHWEST INTERIOR TO THE UPPER 30S ALONG THE SOUTHEAST COAST. WITH NORTHWEST WINDS RANGING FROM 5 TO 10 MPH ACROSS THE INTERIOR TO 10 TO 15 MPH ALONG THE COASTS...WIND CHILLS THURSDAY MORNING WILL FALL WELL BELOW 35 DEGREES FOR SEVERAL HOURS. A WIND CHILL ADVISORY WILL BE IN EFFECT FOR TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. PROLONGED EXPOSURE CAN RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF VENTURING OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 4:03 AM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Jan 1, 4:03 AM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EST TUE JAN 1 2008
...COOLER AND WINDY TONIGHT AND WEDNESDAY WITH WIDESPREAD FREEZE
POSSIBLE WEDNESDAY MORNING...
.DISCUSSION...THE NEW YEARS FIRST MORNING STARTING QUITE SEDATE
UNDER PARTLY CLOUDY SKIES...LIGHT WINDS...PATCHY FOG..WITH TEMPS
RUNNING FROM THE MID 60S NW TO MID 70S EXTREME S. S FLA WILL REMAIN
WARM (NEAR NORMS) AND HUMID TODAY...WITH SOME SHOWER ACTIVITY ALONG
WITH SOME POSSIBLE THUNDERSTORMS. THIS OCCURRING AHEAD OF A COLD
FRONT THAT WILL RAPIDLY MOVE FROM N FLA TO AROUND LAKE OKEE BY LATE
MORNING AND THROUGH S FLA BY AFTERNOON. THEN THINGS CHANGE QUICKLY
AS DRIER AND MUCH COOLER AIR RUSHES OVER S FLA.
STRONG HIGH PRES WILL BUILD OVER THE GULF COAST STATES WITH A STRONG
NORTHERLY WIND USHERING IN VERY COOL PACIFIC MARITIME AIR TODAY AND
TONIGHT BEHIND THE FRONT. THIS WILL GET REINFORCED BY SOME
CONTINENTAL ARCTIC AIR AND ANOTHER WIND SURGE WED NIGHT. THIS
AIR...ESPECIALLY THE SECOND SURGE...HAS NOT MODIFIED MUCH FROM THE
SOURCE AS A SNOW COVER EXISTS OVER THE NORTHERN AND CENTRAL GREAT
PLAINS. MIN TEMPS TONIGHT WILL PLUNGE TO NEAR 40 NW TO NEAR 50 SE
BUT A STEADY NORTHERLY WIND WILL PRODUCE WIND CHILLS THAT WILL MAKE
IT FEEL COLDER. WED WILL BE QUITE BREEZY WITH MAX TEMPS ONLY
CLIMBING TO THE MID 50S NW TO AROUND 60 SE. SO A CHILLY DAY IN
STORE. WED NIGHT INTO THU MORNING...THE ARCTIC AIR ARRIVES PLUNGING
TEMPS TO THE LOWEST IN MANY AREAS IN THE PAST SEVERAL YEARS. WINDS
WILL STAY UP TO PRODUCE VERY LOW WIND CHILLS AS WELL. FREEZING TEMPS
WILL COVER MUCH OF THE INTERIOR AND W BUT POSSIBLY INTO THE E COAST
METROPOLITAN AREAS EXCEPT FOR THE IMMEDIATE COASTAL AREAS. MAX TEMPS
REBOUND SLIGHTLY THU THEN A GRADUAL WARMUP ENSUES AS THE HIGH PRES N
OF THE AREA NEARS THE U.S. E COAST WITH WARMING EASTERLY WINDS OFF
OF THE ATLC.
FOR TONIGHT...WIND CHILL WATCH FOR GLADES AND HENDRY WILL BE UPDATED
TO AN ADVISORY AS WIND CHILLS WITH SEVERAL HOURS BELOW 35 DEGREES
CAN BE EXPECTED. ACROSS THE REMAINDER OF S FLA...WIND CHILLS WILL
IN THE 35 TO 40 DEGREE RANGE FOR SEVERAL HOURS. DEPENDING ON FURTHER
WEATHER INFORMATION...THIS MAY CHANGE THIS AFTERNOON SO STAY-TUNED.
REGARDLESS...A CHILLY NIGHT ALL AREAS.
FOR WED NIGHT/THU MORNING...THE FREEZE OUTLOOK WILL BE UPDATED TO A
WATCH. ONLY THE IMMEDIATE E COAST ZONES WILL BE EXCLUDED AS SOME
FREEZING TEMPS MAY OCCUR IN THE W PORTIONS OF THE METRO ZONES. HARD
FREEZE CONDITIONS MAY OCCUR IN GLADES AND HENDRY COUNTIES AS TEMPS
BELOW 28 DEGREES FOR 4 HOURS OR MORE MAY OCCUR. THIS WILL BE AN
ADVECTION FREEZE INSTEAD OF A TYPICAL RADIATION FREEZE IN CALM
WINDS. A RARITY BUT IT LOOKS LIKE IT WILL OCCUR. WINDS STAY UP SO
WIND CHILLS WILL BE LOWER AND MAY PUSH WARNING CRITERIA IN SOME
AREAS.
&&
.AVIATION...MVFR TO IFR CONDITIONS DUE TO LOW VSBYS IN BR WILL
AFFECT ALL S FLA TERMINALS THIS MORNING UNTIL AROUND 13Z. AS A
STRONG COLD FRONT APPROACHES THE REGION LATER TODAY, CIGS OF AROUND
5K FT WITH A FEW SHRA MAY AFFECT THE TERMINALS UNTIL THE FRONT
PASSES LATE THIS AFTERNOON FROM 18Z AT KAPF TO BETWEEN 19Z AND 21Z
ALONG THE E CST. EXPECT LIGHT SW WIND FLOW AHEAD OF THE FRONT
BECOMING NW AT AROUND 10KT BEHIND THE FRONT.
&&
.MARINE...NOTHING MUCH UNTIL FRONT BEGINS TO PASS THROUGH EARLY THIS
AFTERNOON AND THROUGH ALL OF S FLA BY EARLY TONIGHT. LIGHT SOUTHERLY
WINDS SHIFT NORTHERLY AND RAPIDLY INCREASE WITH ADVISORY CRITERIA
MET IN THE GULF BY THIS AFTERNOON AND ALL REMAINING MARINE ZONES BY
MIDNIGHT. SUCH CONDITIONS WILL CONTINUE INTO EARLY FRI.
&&
.FIRE WEATHER...A WATCH IS ALREADY UP FOR ALL ZONES WEDNESDAY AS
RELATIVE HUMIDITIES IN MANY AREAS WILL HAVE SUSTAINED READINGS
BELOW 35%. ALL OTHER ZONES MAY FALL BELOW 35% FOR AN HOUR OR SO
BUT 20 FT WINDS ALL ZONES WILL EXCEED 15 MPH AND MOST LIKELY THIS
WILL BE UPGRADED TO A WARNING BY LATER SHIFTS.
&&
.CLIMATE...POSSIBLY MANY MINIMUM RECORD LOW TEMPERATURES MAY BE
TIED/SET THU MORNING.
SOME SITES WITH RECORD AND FORECASTS:
MIA FLL PBI APF IMMOKALEE
RECORD LOW THU... 38 39 35 34 29
FORECAST LOW THU... 38 39 36 33 28
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 47 57 36 / 40 0 0 -
FORT LAUDERDALE 81 49 60 39 / 40 20 0 -
MIAMI 82 48 60 38 / 40 20 0 -
NAPLES 77 45 57 33 / 30 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ067-
FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-
FLZ168-FLZ172-FLZ173-FLZ174.
WIND CHILL ADVISORY FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR FLZ063-FLZ066.
FREEZE WATCH LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR
FLZ063-066>075-174-.
WIND CHILL WATCH ALL ZONES WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR ALL ZONES.
AM...SMALL CRAFT ADVISORY FROM 10 PM TUESDAY TO 1 PM EST FRIDAY FOR
AMZ630-AMZ651-AMZ671.
SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 1 PM EST FRIDAY FOR
AMZ650-AMZ670.
SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 1 PM EST THURSDAY FOR
AMZ610.
GM...SMALL CRAFT ADVISORY FROM 1 PM TUESDAY TO 1 PM EST FRIDAY FOR
GMZ676.
SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 1 PM EST FRIDAY FOR
GMZ656-GMZ657.
&&
LONG TERM...JR
SHORT TERM/AVIATION...KBHazardous weather outlook, Dec 31, 10:05 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1005 PM EST MON DEC 31 2007 FLZ063-066>075-168-172>174-010630- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1005 PM EST MON DEC 31 2007 ...COLDEST WEATHER OF THE SEASON TUESDAY NIGHT THROUGH THURSDAY... ...FREEZE EXPECTED PORTIONS INTERIOR SOUTH FLORIDA WED NIGHT/THU MORNING... ...DANGEROUS WIND CHILLS GLADES/HENDRY COUNTIES TUE NIGHT, ALL AREAS WED NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT VISIBILITY: PATCHY FOG REDUCING VISIBILITY TO 4 TO 6 MILES WILL BE POSSIBLE ONCE AGAIN ON TUESDAY MORNING, MAINLY ACROSS THE INTERIOR AND WESTERN PORTIONS OF THE PENINSULA. HOWEVER, INCREASING CLOUD COVER WILL LIMIT THE THREAT FOR DENSE FOG FORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A VERY STRONG COLD FRONT WILL PUSH SOUTHWARD ACROSS THE AREA DURING THE DAY ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN THE WARM AIRMASS PRIOR TO FRONTAL PASSAGE, WITH CLOUD TO GROUND LIGHTNING STRIKES BEING THE PRIMARY THREAT. HOWEVER, INCREASING NORTH WINDS AND FALLING TEMPERATURES WILL BE THE PRIMARY HAZARDS FROM TUESDAY NIGHT THROUGH THURSDAY. LOW TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM THE MID 30S ACROSS THE NORTHWEST INTERIOR TO THE MID 40S ALONG THE SOUTHEAST COAST. HOWEVER, NORTHWEST WINDS WILL RANGE FROM 10 TO 15 MPH ACROSS THE INTERIOR, TO 15 TO 20 MPH ALONG BOTH COASTS, WITH RESULTING WIND CHILL VALUES BOTTOMING OUT BETWEEN 30 AND 35 ACROSS THE INTERIOR AND 35 TO 40 ELSEWHERE. THE COLDEST AIRMASS OF THE SEASON WILL CONTINUE TO SPREAD ACROSS THE AREA DURING THE DAY ON WEDNESDAY, WITH RECORD LOW TEMPERATURES POSSIBLE FOR MUCH OF THE AREA ON THURSDAY MORNING. ADDITIONALLY, A FREEZE IS POSSIBLE FOR MUCH OF INTERIOR SOUTH FLORIDA, WITH A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MOST LIKELY FOR GLADES AND HENDRY COUNTIES, AS WELL AS INTERIOR PORTIONS OF COLLIER AND PALM BEACH COUNTIES. A HARD FREEZE IS EVEN POSSIBLE ACROSS THESE AREAS. TEMPS NEAR FREEZING ARE POSSIBLE EVEN ACROSS THE GREATER NAPLES AREA, AS WELL AS ISOLATED LOCALES ACROSS THE WESTERN SUBURBS OF THE EAST COAST METROPOLITAN AREAS. SUSTAINED NORTH WINDS WILL RESULT IN WIND CHILL VALUES FALLING INTO THE 20 TO 30 DEGREE RANGE FOR THE ENTIRE AREA, WITH EVEN TEENS POSSIBLE OVER GLADES COUNTY. FINALLY, NORTH WINDS FROM 20 TO 30 KNOTS AND GUSTS TO GALE FORCE WILL SPREAD ACROSS THE LOCAL COASTAL WATERS FOLLOWING FRONTAL PASSAGE, WITH VERY ROUGH SEAS AND SMALL CRAFT ADVISORIES LIKELY FOR THE COASTAL WATERS THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY MORNING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:44 AM EST | Freeze Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 24 hr |
| Jan 1, 3:27 PM EST | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 27 hr |
Nearby
Wind Chill Advisories in Florida, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.